• English, British
  • Magyar

Közlemények megoszlása
műfaj szerint

Közlemények megoszlása
évszám szerint

Közlemények megoszlása
nyelv szerint

Közlemények megoszlása
folyóiratok szerint

További folyóiratok

Tudományos folyóiratcikkek
SCImago besorolása

Tudományos folyóiratcikkek száma: 210
Q1/D1 4 (1.9%)
Q1 30 (14.3%)
Q2 44 (21%)
Q3 33 (15.7%)
Q4 4 (1.9%)
n.a. 99 (47.1%)

Egyéb társszerzők

Nikodem, Kazimierz
További társszerzők
Nikodem, Kazimierz
Persson, Lars-Erik
Bakula, M. Klaricic
Chmieliński, Krzysztof
Dragomir, Sever Silvestru
Grünwald Richárd
Piszczek, Magdalena
Zdun, Marek Cezary

iDEa Tudomány

iDEa Tehetség

iDEa

Páles Zsolt

Elérhetőség
Név: Páles Zsolt
Affiliáció: Debreceni Egyetem. Természettudományi és Technológiai Kar. Matematikai Intézet. Analízis Tanszék / University of Debrecen. Faculty of Science and Technology. Institute of Mathematics. Department of Analysis
Fokozat
matematikus, Kossuth Lajos Tudományegyetem, TTK (1980)
egyetemi doktor, Kossuth Lajos Tudományegyetem, TTK (1982)
angol-magyar (matematikus) szakfordító, Kossuth Lajos Tudományegyetem, TTK (1986)
kandidátus, MTA (1987)
MTA doktora, MTA (2001)
habil, Debreceni Egyetem (2001)
MTA levelező tagja, MTA (2016)
Fogadóóra:
kedd 09:00 - 10:00
Szakma
Szakterület: matematikus
Oktatott tárgyak
Az adatok a NEPTUN rendszerből származnak.
Média anyagok (1)
Fraktálok mindenütt - A Debreceni Egyetem Professzori Klub elnökségének 2011. november 09-én tartott rendezvénye.

Teljes publikációs lista

A lista áttöltése az MTMT rendszerébe >>
Hiányzó közlemények feltöltése >>
Hitelesített Publikációs Lista igénylése >>
OA letöltési statisztika megtekintése >>
Feltöltött közlemény:
DEA-ban:
OA:
Publikációs időszak:
248
191
15
1982-2019
2019
  1. Páles, Z., Pasteczka, P.: On Hardy-type inequalities for weighted means.
    Banach J. Math. Anal. 13 (1), 217-233, 2019.
    Folyóirat-mutatók:
    Q2 Algebra and Number Theory (2017)
    Q2 Analysis (2017)
  2. Páles, Z., Zakaria, A.: On the invariance equation for two-variable weighted nonsymmetric Bajraktarevic means.
    Aequ. Math. 93 (1), 37-57, 2019.
    Folyóirat-mutatók:
    Q3 Applied Mathematics (2017)
    Q3 Discrete Mathematics and Combinatorics (2017)
    Q2 Mathematics (miscellaneous) (2017)
2018
  1. Páles, Z., Székelyné Radácsi, É.: A new characterization of convexity with respect to Chebyshev systems.
    J. Math. Inequal. 12 (3), 605-617, 2018.
    Folyóirat-mutatók:
    Q2 Analysis (2017)
  2. Kiss, T., Páles, Z.: On a functional equation related to two-variable weighted quasi-arithmetic means.
    J. Differ. Equ. Appl. 24 (1), 107-126, 2018.
    Folyóirat-mutatók:
    Q3 Algebra and Number Theory (2017)
    Q3 Analysis (2017)
    Q3 Applied Mathematics (2017)
  3. Grünwald, R., Páles, Z.: On derivations with respect to finite sets of smooth functions.
    Acta math. Hung. 154 (2), 530-544, 2018.
    Folyóirat-mutatók:
    Q2 Mathematics (miscellaneous) (2017)
  4. Páles, Z., Pasteczka, P.: On Kedlaya-type inequalities for weighted means.
    J. Inequal. Appl. 2018 (1), 1-22, 2018.
  5. Olbryś, A., Páles, Z.: Support theorems in abstract settings.
    Publ. Math. Debr. 93 (1-2), 215-240, 2018.
    Folyóirat-mutatók:
    Q3 Mathematics (miscellaneous) (2017)
2017
  1. Bessenyei, M., Páles, Z.: A contraction principle in semimetric spaces.
    J. Nonlinear Convex Anal. 18 (3), 515-524, 2017.
    Folyóirat-mutatók:
    Q3 Analysis
    Q3 Applied Mathematics
    Q3 Control and Optimization
    Q3 Geometry and Topology
  2. Gilányi, A., González, C., Nikodem, K., Páles, Z.: Bernstein-Doetsch type theorems with Tabor type error terms for set-valued maps.
    Set-Valued Var. Anal. 25 (2), 441-462, 2017.
    Folyóirat-mutatók:
    Q2 Analysis
    Q2 Applied Mathematics
    Q2 Geometry and Topology
    Q2 Numerical Analysis
    Q3 Statistics and Probability
  3. Páles, Z., Zakaria, A.: On the local and global comparison of generalized Bajraktarevic means.
    J. Math. Anal. Appl. 455 (1), 792-815, 2017.
    Folyóirat-mutatók:
    Q2 Analysis
    Q1 Applied Mathematics
  4. Kiss, T., Páles, Z.: Reducible means and reducible inequalities.
    Aequ. Math. 91 (3), 505-525, 2017.
    Folyóirat-mutatók:
    Q3 Applied Mathematics
    Q3 Discrete Mathematics and Combinatorics
    Q2 Mathematics (miscellaneous)
2016
  1. Gselmann, E., Páles, Z.: Additive solvability and linear independence of the solutions of a system of functional equations.
    Acta Sci. Math. 82 (12), 101-110, 2016.
    Folyóirat-mutatók:
    Q3 Analysis
    Q3 Applied Mathematics
  2. Páles, Z.: A general mean value theorem.
    Publ. Math. Debr. 89 (1-2), 161-172, 2016.
    Folyóirat-mutatók:
    Q3 Mathematics (miscellaneous)
  3. Bahyrycz, A., Páles, Z., Piszczek, M.: Asymptotic stability of the Cauchy and Jensen functional equations.
    Acta Math. Hung. 150 (1), 131-141, 2016.
    Folyóirat-mutatók:
    Q2 Mathematics (miscellaneous)
  4. Páles, Z., Pasteczka, P.: Characterization of the Hardy property of means and the best Hardy constants.
    Math. Inequal. Appl. 19 (4), 1141-1158, 2016.
    Folyóirat-mutatók:
    Q2 Applied Mathematics
    Q2 Mathematics (miscellaneous)
  5. Páles, Z., Székelyné Radácsi, É.: Characterizations of higher-order convexity properties with respect to Chebyshev systems.
    Aequ. Math. 90 (1), 193-210, 2016.
    Folyóirat-mutatók:
    Q2 Applied Mathematics
    Q2 Discrete Mathematics and Combinatorics
    Q2 Mathematics (miscellaneous)
  6. Kiss, T., Páles, Z.: Implications between generalized convexity properties of real functions.
    J. Math. Anal. Appl. 434 1852-1874, 2016.
    Folyóirat-mutatók:
    Q2 Analysis
    Q2 Applied Mathematics
2015
  1. Matkowski, J., Páles, Z.: Characterization of generalized quasi-arithmetic means.
    Acta Sci. Math. 81 (3-4), 447-456, 2015.
    Folyóirat-mutatók:
    Q4 Analysis
    Q3 Applied Mathematics
  2. Gilányi, A., Merentes, N., Nikodem, K., Páles, Z.: Characterizations and decomposition of strongly Wright-convex functions of higher order.
    Opuscula Math. 35 (1), 37-46, 2015.
    Folyóirat-mutatók:
    Q3 Mathematics (miscellaneous)
  3. Jarczyk, W., Páles, Z.: Convexity and a Stone-type theorem for convex sets in abelian semigroup setting.
    Semigr. Forum. 90 (1), 207-219, 2015.
    Folyóirat-mutatók:
    Q1 Algebra and Number Theory
  4. Maksa, G., Páles, Z.: Convexity with respect to families of means.
    Aequ. Math. 89 (1), 161-167, 2015.
    Folyóirat-mutatók:
    Q2 Applied Mathematics
    Q1 Discrete Mathematics and Combinatorics
    Q1 Mathematics (miscellaneous)
  5. Gilányi, A., Merentes, N., Nikodem, K., Páles, Z.: On higher-order convex functions with a modulus.
    Grazer Math. Ber. 363 66-74, 2015.
2014
  1. González, C., Nikodem, K., Páles, Z., Roa, G.: Bernstein-Doetsch type theorems for set-valued maps of strongly and approximately convex and concave type.
    Publ. Math.-Debr. 84 (1-2), 229-252, 2014.
    Folyóirat-mutatók:
    Q2 Mathematics (miscellaneous)
2013
  1. Makó, J., Páles, Z.: Approximate Hermite-Hadamard type inequalities for approximately convex functions.
    Math. Inequal. Appl. 16 (2), 507-526, 2013.
    Folyóirat-mutatók:
    Q3 Applied Mathematics
    Q3 Mathematics (miscellaneous)
  2. Páles, Z., Petre, I.: Iterative fixed point theorems in E-metric spaces.
    Acta Math. Hung. 140 (1-2), 2013.
    Folyóirat-mutatók:
    Q2 Mathematics (miscellaneous)
Mindet mutasd